Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 22, NWS St. Louis, MO

May 29, 20154 counties in Missouri

NWS St. Louis, MO issued this river flood warning at May 29, 2015, 3:13 PM CDT for 4 counties in Missouri. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 3:13 PM CDT (20:13 UTC)
Expired
May 31, 2015, 8:36 AM CDT
In force
41 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Jefferson City (JFFM7). The gauge peaked at 23.31 ft at May 30, 2015, 3:00 PM CDT.

actionminormoderate2022242605/2905/3005/3106/01
Action stage
21 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS43 KLSX 292013
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
313 PM CDT FRI MAY 29 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 


  Missouri River at Jefferson City


.This Flood Warning is a result of heavy rainfall across eastern Kansas
and western Missouri last weekend and around an inch of rainfall forecast
in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than currently forecast could cause river levels to rise
even higher than predicted. The National Weather Service will monitor this
developing situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC019-027-051-135-302013-
/O.NEW.KLSX.FL.W.0022.150529T2013Z-150531T0000Z/
/JFFM7.1.ER.150529T1848Z.150529T1900Z.150530T0000Z.NO/
313 PM CDT FRI MAY 29 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Jefferson City
* until Saturday.
* At 2:45 PM Friday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting near flood stage and is forecast to fall just 
  below flood stage tonight.
* Impact:  At 23.0 feet...Flood Stage.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/30  05/31  06/01  06/02  06/03

Missouri River
  Jefferson City  23.0   22.99      22.9   22.2   20.9   19.6   18.1

&&

LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192 3864 9198                       

$$
4 follow-up statements
129 
WGUS83 KLSX 300220
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT FRI MAY 29 2015

...The flood warning continues for the following river in Missouri...
 

  Missouri River
  
    at Jefferson City
    near Chamois
    at Gasconade
    at Hermann
    at Washington
    at St. Charles
    

.This Flood Warning is a result of heavy rainfall across eastern Kansas and
western Missouri last weekend and 0.75 to 1.25 inches forecast in the next 24
hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than that could cause river levels to rise even higher than 
predicted. The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC019-027-051-135-310220-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-150531T1200Z/
/JFFM7.1.ER.150529T1848Z.150529T2045Z.150530T1200Z.NO/
920 PM CDT FRI MAY 29 2015

The Flood Warning continues for
  the Missouri River at Jefferson City
* until Saturday.
* At 8:45 PM Friday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is currently cresting near flood stage and is forecast
  to slowly fall below flood stage through the day on Saturday.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/30  05/31  06/01  06/02  06/03

Missouri River
  Jefferson City  23.0   23.02      23.0   22.6   21.1   19.6   17.7

&&

LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192 3864 9198                       

$$

MOC027-151-310220-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150603T2136Z/
/CMSM7.1.ER.150519T0640Z.150531T0000Z.150602T0936Z.NO/
920 PM CDT FRI MAY 29 2015

The Flood Warning continues for
  the Missouri River near Chamois
* until Tuesday morning.
* The latest estimated stage is 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 20.4 feet Saturday evening and
  fall below flood stage early Tuesday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/30  05/31  06/01  06/02  06/03

Missouri River
  Chamois         17.0   19.70      20.3   20.3   18.9   16.8   14.7

&&

LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185                       

$$

MOC073-139-310219-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-150604T1200Z/
/GSCM7.1.ER.150519T0524Z.150531T0000Z.150603T0000Z.NO/
920 PM CDT FRI MAY 29 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Tuesday night.
* The latest estimated stage is 26.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 26.3 feet Saturday night and
  should fall below flood stage Tuesday evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/30  05/31  06/01  06/02  06/03

Missouri River
  Gasconade       22.0   25.10      26.1   26.3   25.2   23.1   20.9

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$

MOC073-139-310219-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-150603T1800Z/
/HRNM7.1.ER.150526T1515Z.150531T0600Z.150602T1800Z.NO/
920 PM CDT FRI MAY 29 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday evening.
* At 8:30 PM Friday the stage was 23.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 23.8 feet Saturday night and
  should fall below flood stage early Tuesday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/30  05/31  06/01  06/02  06/03

Missouri River
  Hermann         21.0   23.46      23.6   23.8   23.0   21.4   19.4

&&

LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136                       

$$

MOC071-219-310219-
/O.EXT.KLSX.FL.W.0020.000000T0000Z-150603T0800Z/
/WHGM7.1.ER.150529T1615Z.150531T0000Z.150601T2000Z.NO/
920 PM CDT FRI MAY 29 2015

The Flood Warning continues for
  the Missouri River at Washington
* until Monday evening.
* At 7:45 PM Friday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 20.6 feet Sunday and should
  fall below flood stage Monday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/30  05/31  06/01  06/02  06/03

Missouri River
  Washington      20.0   20.23      20.4   20.6   20.4   19.1   17.5

&&

LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072 3865 9078                       

$$

MOC183-189-310219-
/O.EXT.KLSX.FL.W.0021.000000T0000Z-150603T1200Z/
/SCLM7.1.ER.150529T1900Z.150531T1800Z.150602T1200Z.NO/
920 PM CDT FRI MAY 29 2015

The Flood Warning continues for
  the Missouri River at St. Charles
* until Tuesday.
* At 8:30 PM Friday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 25.9 feet Sunday evening and
  should fall below flood stage Tuesday morning.
* Impact:  At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of 
  Matson, MO.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottom land.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/30  05/31  06/01  06/02  06/03

Missouri River
  St. Charles     25.0   25.28      25.6   25.8   25.8   25.0   23.6

&&

LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018 3891 9033                       

$$
439 
WGUS83 KLSX 301542
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 AM CDT SAT MAY 30 2015

...The Flood Warning continues for the following river in Missouri...
 
  Missouri River at Jefferson City 
  Chamois  
  Gasconade  
  Hermann 
  Washington  
  St. Charles  

.This flood warning is a result of recent heavy rainfall, last weekend through the 
overnight...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC019-027-051-135-311542-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-150601T0300Z/
/JFFM7.1.ER.150529T1848Z.150530T1445Z.150531T0300Z.NO/
1042 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Jefferson City
* until Sunday. 
* At 9:45 AM Saturday the stage was 23.2 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is near crest but expected to fall below flood stage 
  overnight tonight. 


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Jefferson City  23.0   23.25      22.4   20.5   18.9   17.1   15.9


&&


LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
      3864 9198                       



$$

MOC027-151-311541-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150603T1312Z/
/CMSM7.1.ER.150519T0640Z.150531T0000Z.150602T0112Z.NO/
1042 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River near Chamois
* until Monday. 
* The latest estimated stage was 20.4 feet.  
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will crest near 21.0 feet overnight tonight, then 
  fall below flood stage Monday evening.  
  

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Chamois         17.0   20.40      20.8   18.3   16.1   14.0   12.5


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-311541-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-150604T0336Z/
/GSCM7.1.ER.150519T0524Z.150531T0600Z.150602T1536Z.NO/
1042 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Tuesday.  
* The latest estimated stage was 26.3 feet. 
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will crest near 26.9 feet overnight tonight, then 
  expected to fall below flood stage late Tuesday morning.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Gasconade       22.0   26.30      26.9   24.8   22.3   20.1   18.0


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-311541-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-150603T1200Z/
/HRNM7.1.ER.150526T1515Z.150531T1200Z.150602T1200Z.NO/
1042 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday.  
* At 9:30 AM Saturday the stage was 23.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will crest near 24.5 feet tomorrow morning, then 
  expected to fall below flood stage Tuesday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Hermann         21.0   23.83      24.5   22.9   21.0   18.9   17.0


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

MOC071-219-311541-
/O.EXT.KLSX.FL.W.0020.000000T0000Z-150603T0936Z/
/WHGM7.1.ER.150529T1615Z.150531T1800Z.150601T2136Z.NO/
1042 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Washington
* until Monday.  
* At 9:45 AM Saturday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will crest near 21.2 feet early tomorrow afternoon, then 
  expected to fall below flood stage Monday afternoon.
* Impact:  At 21.0 feet...Wastewater plant turns pumps on.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Washington      20.0   20.52      21.1   20.8   18.9   17.2   14.8


&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-311541-
/O.EXT.KLSX.FL.W.0021.000000T0000Z-150603T1312Z/
/SCLM7.1.ER.150529T1900Z.150601T0600Z.150602T1312Z.NO/
1042 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at St. Charles
* until Tuesday. 
* At 9:30 AM Saturday the stage was 25.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will crest near 26.4 feet early Monday morning, then 
  expected to fall below flood stage Tuesday morning.
* Impact:  At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of 
  Matson, MO.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottomland.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  St. Charles     25.0   25.76      26.1   26.4   25.1   23.3   21.2


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$
664 
WGUS83 KLSX 310315
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SAT MAY 30 2015

...The flood warning continues for the following river in Missouri...


  Missouri River
  
    at Jefferson City
    near Chamois
    at Gasconade
    at Hermann
    at Washington
    at St. Charles
    

.This Flood Warning is a result of recent heavy rainfall...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC019-027-051-135-010302-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-150601T0302Z/
/JFFM7.1.ER.150529T1848Z.150530T2000Z.150531T0302Z.NO/
1015 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Jefferson City
* until Sunday morning.
* At 9:45 PM Saturday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring.
* Forecast: The river crested at 23.3 feet this afternoon and will fall
  below flood stage tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Jefferson City  23.0   23.02      22.4   20.6   19.0   17.5   16.2

&&

LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192 3864 9198                       

$$

MOC027-151-010314-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150603T1600Z/
/CMSM7.1.ER.150519T0640Z.150531T0600Z.150602T0400Z.NO/
1015 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River near Chamois
* until Wednesday morning.
* The latest estimated stage is 21.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is currently cresting and is forecast fall below
  flood stage late Monday evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Chamois         17.0   19.70      21.1   18.6   16.3   14.4   12.9

&&

LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185                       

$$

MOC073-139-010314-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-150604T0600Z/
/GSCM7.1.ER.150519T0524Z.150531T1200Z.150602T1800Z.NO/
1015 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Tuesday evening.
* The latest estimated stage is 26.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 27.1 feet Sunday morning
  and should fall below flood stage early Tuesday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Gasconade       22.0   25.10      27.1   25.2   22.6   20.5   18.5

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$

MOC073-139-010314-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-150603T1647Z/
/HRNM7.1.ER.150526T1515Z.150531T1200Z.150602T1647Z.NO/
1015 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday afternoon.
* At 9:30 PM Saturday the stage was 24.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 25.0 feet Sunday morning
  and should fall below flood stage Tuesday.
* Impact:  At 25.2 feet...The Bait shop just below the bridge floods.
* Impact:  At 25.1 feet...Katy Trail near Portland Floods
* Impact:  At 25.0 feet...City Lions Club Athletic Field begins to 
  flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Hermann         21.0   24.82      25.0   23.3   21.4   19.3   17.4

&&

LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136                       

$$

MOC071-219-010314-
/O.EXT.KLSX.FL.W.0020.000000T0000Z-150603T0336Z/
/WHGM7.1.ER.150529T1615Z.150531T1200Z.150601T1536Z.NO/
1015 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at Washington
* until Monday afternoon.
* At 8:45 PM Saturday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 21.4 feet Sunday morning
  and should fall below flood stage late Monday morning.
* Impact:  At 21.0 feet...Waste water plant turns pumps on.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  Washington      20.0   21.23      21.4   20.3   18.5   16.7   14.5

&&

LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072 3865 9078                       

$$

MOC183-189-010314-
/O.EXT.KLSX.FL.W.0021.000000T0000Z-150603T0600Z/
/SCLM7.1.ER.150529T1900Z.150531T1800Z.150602T0600Z.NO/
1015 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Missouri River at St. Charles
* until Tuesday morning.
* At 9:30 PM Saturday the stage was 26.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 26.5 feet Sunday afternoon
  and should fall below flood stage Monday night.
  * Impact:  At 27.0 feet...The Katy Trail begins flooding near this 
  height along Hawning Road, about 2 miles north northeast of the 
  Highway 370 bridge.
* Impact:  At 26.5 feet...Aubuchon Road begins flooding between Teson 
  Road and Riverwood Estates near this height.
* Impact:  At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of 
  Matson, MO.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/31  06/01  06/02  06/03  06/04

Missouri River
  St. Charles     25.0   26.11      26.4   26.2   24.6   22.9   20.9

&&

LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018 3891 9033                       

$$
666 
WGUS83 KLSX 311336
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT SUN MAY 31 2015

...The Flood Warning is cancelled for the following river in Missouri...
 
  Missouri River at Jefferson City 

.This will be the last flood statement for this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC019-027-051-135-311406-
/O.CAN.KLSX.FL.W.0022.000000T0000Z-150601T0302Z/
/JFFM7.1.ER.150529T1848Z.150530T2000Z.150531T0330Z.NO/
836 AM CDT SUN MAY 31 2015

The Flood Warning is cancelled for
  the Missouri River at Jefferson City.
* At 7:45 AM Sunday the stage was 22.4 feet.
* Flood stage is 23.0 feet.
* Crested at 23.31 feet yesterday afternoon.
* Fell below flood stage late last night. 
* Forecast: The river will continue to fall. 
* Impact: At 20.0 feet...The river banks begin to overflow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/01  06/02  06/03  06/04  06/05

Missouri River
  Jefferson City  23.0   22.38      20.6   19.0   17.5   16.2       


&&


LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
      3864 9198                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 29, 12:45 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 29, 12:45 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT Fri May 29 2015

.SHORT TERM: (This Weekend)
Issued at 248 AM CDT Fri May 29 2015

A few showers dot the radar scope locally, but have my eyes on a
cluster of convection increasing in coverage across eastern KS/OK
early this morning. This activity is moving east at 20KT and is on
schedule to arrive in central MO later this morning between 10 AM
and NOON and eastern MO/western IL between NOON and 3 PM. Additional
storms will likely form this afternoon area wide as the atmosphere
destabilizes. Widespread severe weather is not anticipated, but
just like yesterday a few stronger storms could produce some local
wind gusts and/or small hail. Temperatures will range from the 70s
in central Missouri to the 80s across eastern MO and IL.

Meanwhile, a cold front will begin approaching the area from the
northwest this evening which will shift the focus for convection to
our northern CWA.  The front will move southeast across the CWA
tonight and Saturday, reaching St. Louis around 18Z. The best chances
of showers and thunderstorms will accompany the front with a
clearing trend from northwest to southeast Saturday afternoon and
evening. Temperatures on Saturday will depend on convective trends
and frontal position, but generally think upper 60s northwest to 80s
southeast.

Sunday appears to be dry now as the front pushes south and a ridge
of high pressure builds across the region. It will be a cooler day
with highs struggling to reach 70 degrees.

CVKING

.LONG TERM: (Monday through Thursday)
Issued at 248 AM CDT Fri May 29 2015

A cutoff low is expected to develop across the lower Mississippi
River Valley underneath a building ridge of high pressure aloft.
Appears the cutoff will stay far enough south that PoPs will be
limited and temperatures should increase through the period back
into the middle 80s. Next trof of low pressure approaches on
Thursday with an increased chance of showers and thunderstorms
across the western CWA.

CVKING

&&

.AVIATION:  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1227 PM CDT Fri May 29 2015

There are 2 main areas to watch for precipitation this afternoon.
The first is from central MO into west central IL including KCOU
and KUIN. These terminals will be impacted by a large area of
showers that is lifting northeastward and should consist of
predominatly VFR flight conditions. The other region is from south
central MO through St. Louis and points east where scattered
showers and thunderstorms will prevail. KCPS appears to have the
greatest thunder potential in the short term and thus have a TEMPO
group. There should be a lull of precipitation from the late
afternoon into the very early evening then a large area of showers
and thunderstorms originating in Eastern OK/Southeastern KS/Southwestern
MO should spread across the area and dominate much of the evening
into the overnight hours. Predominately MVFR flight conditions are
expected with this precipitation tonight. A cold front will then
move across the region on Saturday bringing a northwest wind shift
and MVFR cigs.

Specifics for KSTL:

Tough call on direct impacts this afternoon. In the near term it
appears that any thunder threat will be just to the east of KSTL.
However, scattered showers and thunderstorms will dot the area
thru mid afternoon but confidence is not great enough for more
than VCTS at this time. Will monitor closely and AMD if conditions
change. There should be a lull of precipitation from the late
afternoon into mid evening then a large area of showers and
thunderstorms originating in Eastern OK/Southeastern KS/Southwestern
MO should spread across the area and begin impacting the terminal
late this evening and dominate through the overnight hours.
Predominately MVFR flight conditions are expected with this
precipitation tonight. A cold front will then move across the
region on Saturday with FROPA near midday bringing a northwest
wind shift and MVFR cigs.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 29, 3:32 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
332 AM CDT FRI MAY 29 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
332 AM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY
AFTERNOON AND EVENING.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY FOR
PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:17 AM CDTRiver Flood WarningLSXFranklin, Warren3 days
May 29, 10:17 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis4 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.